Journal article icon

Journal article

A Matched Asymptotic Expansions Approach to Continuity Corrections for Discretely Sampled Options. Part 2: Bermudan Options

Actions


Access Document


Publisher copy:
10.1080/13504860600858410

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Applied Mathematical Finance
Volume:
14
Issue:
1
Pages:
91-104
Publication date:
2007-02-05
DOI:
EISSN:
1466-4313
ISSN:
1350-486X
URN:
uuid:2f93517d-908e-478f-94dc-d2ddc2839b02
Source identifiers:
7931
Local pid:
pubs:7931

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP